Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Jane Please - Really Strange Symptoms
    avatar
    An_253043 posted:
    Hello! I am a 53 yr old female and had a total hysterectomy around 24 yrs ago. I apologize for my lengthy explanation, but would be very appreciative of any info or thoughts you can give me. Thank you for taking your time to give me some guidance, I know you can't diagnose over the internet. I have been having some unusual symptoms for a month or so. I had been feeling a little nauseous and crampy off and on in waves and then a couple of weeks ago I began feeling very crampy and went to the restroom (not for bm), some discharge came out from my vagina, I'm assuming. It was similar to the strange kind that I have off and on that looks like beigeish grape skin, but this time it had some blood in it. Later that night it happened again, but no blood in it. I had very bad stomach and back cramps all night long. I called my Dr's. (Urogynacologist due to Behcet's) office the next day, but she was going on vacation and I couldn't get an appt until Aug 21. Her nurse said it sounded like bacterial vaginosis and wanted me to use metronidazole gel for 5 days, which I did. I cramped and was a little nauseous while using it. I finished it about 9 days ago and then a few days ago my vagina felt uncomfortable and I had the sensation that a lot of discharge was trying to come out, so went in the restroom and wiped thinking it would come out. A weird big wad/glob of very white, like a 90% dry cottage cheese glob and flakes kind of gummy came out (not like yeast at all), almost like a glob of powdered soap, and then I started feeling crampy and in my back too. Earlier that evening I had some sharp low pains. I had finished the metronidazol gel 6 days prior (the Metrogel I used was clear, not white). I can't figure out what it could be and have almost 3 weeks to wait for my appt. Thanks again!
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.